Posted by maryhelen on April 1, 2006, at 13:44:46
In reply to Re: question for everyone, posted by NIKITA on March 20, 2006, at 12:10:39
I started taking Ciraplex in the beginning of February. I went on the web to check it out and I think it is the same drug as Lexapro. I live in Canada, so maybe they use a different name. Does anyone know?
My pdoc also started me on Lamitcal (a drug that worked three years ago and I had the first response to the depression being gone, in my life, the drug pooped out after 8 weeks). He also started me on Lithium. I think he may have done this because I had been taking Lithium just before the Lamitcal. I couldn't keep taking the Lithium, as I was returning to work and couldn't go back with the side effects; severe tremors, my hair falling out but mostly my brain was dull and I had turned very stupid. So maybe pdoc felt that there was a bit of a crossover with the Lamitcal and Lithium . I will be able to ask these questions when I see him. Do you think this combination may clash and I won't have a change of getting the full effect of the Lexapro?
I developed serious stomache flu, and could not keep the meds down for 3 weeks so I have just started them up again 2 weeks ago. I hear many positive responses to Lexapro. One thing is that I do not have anxiety. I have treatment resistant unipolar depression.
Lexapro 20 mg.
Lamitcal 75 mg. so far. It will go up.
Lithium 900 mg. just reached it a few days ago and will have to have the levels checked.
You guys are so well informed and do so much research and know so much. Any thoughts on this drug combo? Maybe I should have made this a separate thread.